BibTeX record journals/endm/CordeiroDS17

download as .bib file

@article{DBLP:journals/endm/CordeiroDS17,
  author    = {L. Cordeiro and
               Simone Dantas and
               Diana Sasaki},
  title     = {On Type 2 Snarks and Dot Products},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {62},
  pages     = {207--212},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.endm.2017.10.036},
  doi       = {10.1016/j.endm.2017.10.036},
  timestamp = {Tue, 02 Jan 2018 16:25:28 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/endm/CordeiroDS17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics